# SDR REXA2017050900580

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 20,910 hours, 13,370 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY OXYGEN MASKS DEPLOYED.  REPACKED THE OXYGEN MASKS IAW AMM 35-21-17.  NO DEFECTS NOTED, ACFT OK FOR SERVICE.
